# SDR SWIA202052609

- Difficulty date: August 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 533
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 533 NUTPLATE BRACKET EXTENDING AFT AT STGR 27 CORRODED.  C-CHECK RO 9/20/2020.  REMOVED CORROSION ON NUTPLATE BRACKET EXTENDING AFT OF FS 533 AT STGR 27, REF CRJ 700 SRM 51-12-00-001-001-A01.  OUT OF LIMITS ORIGINAL MATERIAL THICKENS: 0.050, REF CRJ700 SRM 53-32-58-001-001-A01.  MATERIAL REMOVED: 0.009" (MANUALLY MEASURED TUC8531 DUE 31-OCT-20) REMAINING MATERIAL : 0.049´ NO DAMAGE ALLOWED, REF CRJ700 SRM53-32-58-101-001-A01.  FABRICATED NEW NUTPLATE BRACKET P/N:SH670-33376-3 OUT OF 0.050´ 2024-T3 PO NR T000054674, REF DWG & CRJ700 SRM.  INSTALLED NEW NUT PLATE BRACKET PN SH670-33376-3 AT FS 533.00 STRG 27, REF CRJ700 SRM AND DRAWING.  SEE CONTINUE CARD FOR DETAILS.
